# SDR CALA2016080100486

- Difficulty date: August 1, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N69833
- Make and model: Boeing 737924ER
- Aircraft serial: 44565
- Aircraft time: 6,620 hours, 2,359 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Le
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE FLAP TRANSIT ON WHEN FLAP 1 SELECTED IN FLT.  PERFORMED FSEU BITE CHECK, NO EXITSTING FAULT.  NO LE FLAP FAULT HISTORY, BUT TE FLAP SNSR L  27-52259 ON LEG 0 ONLY.  PERFORMED FIM TASK 27-51 TASK 813.  OPS CHECKED LE & TE FLAPS FOR 3 CYCLES, CHECKED NORMAL, AND NO FAULT. RETURNED ACFT BACK TO NORMAL.
